# SDR VJ9800527

- Difficulty date: September 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 29559781200
- Condition: Corroded
- Location: Bs 765-851
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR TRACK WAS FOUND WITH CORROSION ON THE INNER AND OUTER SURFACES AT FS 756 TO 851 LT.  FABRICATED AND INSTALLED NEW REPAIR MEMBER IAW SRM 51-10-3 AND 53-21-0 FIG 10.
